# SDR USAA990742

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 727
- Part time: 42,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK, FOUND TWO EACH 1 INCH LONG CRACKS IN FITTING AT BS 727 COMPRESSION CHORD, ONE AT RBL 25 AND ONE AT RBL 45.  INSTALLED REPAIR PER TYPICAL REPAIR 53-10-03A.  (M)
